# SDR ORJA98265

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC LEVEL 2 CORROSION, ATTACH ANGLE CORRODED ON FORWARD SIDE OF FRAME 1174 INBOARD CORNER OF STRINGER 29R IN AFT PIT.  REMOVED CORRODED ATTACH ANGLE, BLENDED CORROSION OUT OF LIMITS IAW MC-80, SRM 53-01.  FABRICATED NEW ANGLE IAW MC80, SRM 51-10-2, TREATED AND PRIMED IAW MC80, SRM 51-10-3.  INSTALLED ANGLE IAW MD80, SRM 51-30-5.  (M)
